On quadruples of projectors connected by a linear relation

Authors

  • K. A. Yusenko

Abstract

We describe the set of γ ∈ ℝ for which there exist quadruples of projectors P i for a fixed collection of numbers αiR+,i=¯1,4, такі, що α1P1+α2P2+α3P3+α4P4=γI.

Published

25.09.2006

Issue

Section

Short communications

How to Cite

Yusenko, K. A. “On Quadruples of Projectors Connected by a Linear Relation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 9, Sept. 2006, pp. 1289–1295, https://umj.imath.kiev.ua/index.php/umj/article/view/3531.